# SDR DALA2024032803885

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 8,403 hours, 3,924 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 8 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742=01028-02A.  REPAIRED LH SLAT TRACK NUMBER 8 LOWER AFT SURFACE IAW ER/A 608452-14AD REV D AND PRI 608452-14AD REV D MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8308 ASSOCIATED ER/A 14-608452 ADDED FOR AC 8308. (LP# 0263638)
